# SDR USAA2013031800027

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 10,975 hours, 4,228 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE196002
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - R2 & R4 DOOR DAMPERS NOT IN GREEN BAND.  SERVICED R2 & R4 DOOR DAMPERS IAW A321 AMM 52-13-14-200-001.
